# SDR 2007UALA02005

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 16,709 hours, 7,400 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE NR 1L HAS CENTER RELEASE CABLE, AT LOWER GIRT CENTER AREA UNATTACHED.   CENTER RELEASE CABLE REATTACHED, INSPECTED.
